# SDR CA090126009

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,874 hours
- Engine: Pwa PT6A114A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302129402
- Condition: Failed
- Component: Wheel Assy, Clevelandpnu, 40179
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WENT FLAT IN HANGAR AFTER AIRCRAFT WAS PUT IN FOR THE NIGHT. WHEEL ASSEMBLY INSPECTED AND SMALL HOLE FOUND IN TUBE.  NOTHING FOUND IN TIRE TO CAUSE HOLE.
